Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Corrigendum to “The Class Number one Problem for the Normal CM-fields of degree $32$”
HTML articles powered by AMS MathViewer

by Soun-Hi Kwon;
Trans. Amer. Math. Soc. 377 (2024), 6021-6022
DOI: https://doi.org/10.1090/tran/8918
Published electronically: June 20, 2024

Original Article: Trans. Amer. Math. Soc. 359 (2007), 5057-5089.

Abstract:

We correct some errors in The class number one problem for the normal CM-fields of degree $32$ in Trans. Amer. Math. Soc., vol. 359 no. 10 (2007).
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2020): 11R29, 11R21
  • Retrieve articles in all journals with MSC (2020): 11R29, 11R21
Bibliographic Information
  • Soun-Hi Kwon
  • Affiliation: Department of Mathematics Education, Korea University, 02841, Seoul, Korea
  • MR Author ID: 207673
  • ORCID: 0000-0001-7957-9294
  • Email: sounhikwon@korea.ac.kr
  • Received by editor(s): October 3, 2022
  • Received by editor(s) in revised form: January 27, 2023
  • Published electronically: June 20, 2024
  • © Copyright 2024 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 377 (2024), 6021-6022
  • MSC (2020): Primary 11R29; Secondary 11R21
  • DOI: https://doi.org/10.1090/tran/8918